MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; WELLY KIDS VARIETY DECO #1

MEDLINE INDUSTRIES INC.; WELLY KIDS VARIETY DECO #1
Catalog Number WLY1015
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was originally reported to the manufacturer that the end-user experienced a skin reaction, described as a "rash," and was later diagnosed with impetigo.According to the original report, the end-user was prescribed unidentified antibiotics, unidentified steroids, and unidentified topical steroids as treatment.After multiple good faith attempts, the end-user was unable or unwilling provide additional information to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported need for medical intervention, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the end-user experienced a skin reaction and required medical treatment.

Common Device Name
WELLY KIDS VARIETY DECO #1
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9267845
Report Number1417592-2019-00179
Device Sequence Number19314566
Product Code KGX
UDI-Device Identifier00810010440143
UDI-Public00810010440143
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberWLY1015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;